# SDR UPS04441731

- Difficulty date: January 5, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 91,214 hours, 22,751 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Shear Tie
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING, NR 3 MAIN TANK INTERNAL RIB 469.82 FWD SHEAR TIE FOUND CRACKED.  RIB REPAIRED AS PER SRM 57-10-05 AND CWS FOR WORK DETAIL.
